# SDR SWAA2019012328843

- Difficulty date: January 15, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 36,015 hours, 25,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STOW BIN EMERGENCY LIGHT LENS BROKEN JUST AFT OF ROW 4.  R&R LENS IAW AMM.
